Variational formula for Magnetostatic Wave Resonators and Its Applications

Takashi OHIRA  Makoto TSUTSUMI  Nobuaki KUMAGAI  

Publication
IEICE TRANSACTIONS (1976-1990)   Vol.E66   No.10   pp.581-584
Publication Date: 1983/10/25
Online ISSN: 
DOI: 
Print ISSN: 0000-0000
Type of Manuscript: PAPER
Category: Microwaves and Millimeter Waves
Keyword: 


Full Text: PDF>>
Buy this Article




Summary: 
A variational formula is presented for magnetostatic wave resonators. The formula is applied to the magnetized ferrite disk and ring resonators. The resonant mode charts are shown, and it is found that if the aspect of the resonator is optimized, a single mode resonance can be realized on a wide frequency range.